MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The patient experienced adverse events on different days with the same device.The following reports are being submitted: (b)(4).
 
Event or Problem Description
Dexcom was made aware on 10/31/2017 that on (b)(6) 2017 the receiver ceased to function.No additional event or patient information is available.No product was provided for evaluation.The complaint confirmation of the receiver ceased to function could not be determined.A root cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint device was returned for evaluation.The device was visually inspected and no defects were found.The receiver will boot and charge.Perform manual test using the "try it" function: fail.Global receiver tool sound test: fail.Perform wiggle test: fail.Receiver functional test: fail.Open receiver for internal inspection: fail.Download log and finding relevant issues: pass.The complaint was confirmed because there were no audio heard.He reported event of no audio output was confirmed.The root cause was determined to be a defective speaker.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key7053260
Report Number3004753838-2017-99134
Device Sequence Number19099770
Product Code PQF
UDI-Device Identifier00386270000231
UDI-Public00386270000231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719
Device Catalogue NumberSTK-GF-IUO
Device Lot Number5216913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date11/22/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1